# SDR CALA2013121193593

- Difficulty date: December 2, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 53,810 hours, 21,523 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON FIRE EXTINGUISHER BOTTLES BAY.  FWD BOTTLE DISCHARGE CARTRIDGE CONNECTOR WIRING CONDUIT IS BROKEN & WORN AT CLAMP AT RT SIDE AFT OF FWD BOTTLE BELOW HYD TUBE GANG CLAMP ASSEMBLY.
